# SDR 04FDEA03132

- Difficulty date: November 16, 2004
- Submitted: November 17, 2004
- Operation: Air carrier
- Aircraft: N377FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 47965
- Aircraft time: 82,189 hours, 30,715 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Part number: ARC0585501
- Condition: Delaminated
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING ACCESS PANEL NR 541JB HAS 4 EACH DENTS ON LOWER SURFACE.  REPAIRED LEFT HAND WING ACCESS PANEL P/N ARC0585, BY FABRICATING AND BONDING NEW INNER AND OUTER SKINS, DOUBLER AND CORE IAW FEDEX EA 8-5710-81522 AND TPS 1001 REV E AND DAC PRINT ARC0585.  REFERENCE NONROUTINE N00990.
